Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

JEDNOSTKA NAUKOWA KATEGORII A+

On existence of solutions for the nonstationary Stokes system with boundary slip conditions

Tom 32 / 2005

Wisam Alame Applicationes Mathematicae 32 (2005), 195-223 MSC: Primary 35Q30. DOI: 10.4064/am32-2-7

Streszczenie

Existence of solutions for equations of the nonstationary Stokes system in a bounded domain is proved in a class such that velocity belongs to W_p^{2,1}({ \Omega }\times (0,T)), and pressure belongs to W_p^{1,0}({ \Omega }\times (0,T)) for p>3. The proof is divided into three steps. First, the existence of solutions with vanishing initial data is proved in a half-space by applying the Marcinkiewicz multiplier theorem. Next, we prove the existence of weak solutions in a bounded domain and then we regularize them. Finally, the problem with nonvanishing initial data is considered.

Autorzy

  • Wisam AlameFaculty of Mathematics
    and Information Sciences
    Warsaw University of Technology
    Pl. Politechniki 1
    00-661 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek